MathSciNet Relay Station
MathSciNet bibliographic data
MR2563248 (2010m:60017) 60B20 (60F99 62M15)
Bose, Arup; Subhra Hazra, Rajat; Saha, Koushik Limiting spectral distribution of circulant type matrices with dependent inputs. Electron. J. Probab. 14 (2009), no. 86, 2463–2491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement